Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)



Journal: Math. Comp. 29 (1975), 1167
Original Article: Math. Comp. 28 (1974), 413-447.
Original Article: Math. Comp. 29 (1975), 271-287.
Full-text PDF Free Access

Additional Information

PII: S 0025-5718(75)99672-6
Article copyright: © Copyright 1975 American Mathematical Society